MAUDE Adverse Event Report: ST. JUDE MEDICAL REFLEXION SPIRAL; BI-DIRECTION VARIABLE RADIUS CAT

ST. JUDE MEDICAL REFLEXION SPIRAL; BI-DIRECTION VARIABLE RADIUS CAT
Model Number DA02893
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2016
Type of Reportable Event Malfunction
Event or Problem Description
Upon mapping of process of ablation, cs lead 7-8 would not communicate properly as signal designation was blank.Connecting cables were exchanged with same results.Catheter exchanged successfully, case commenced without injury to pt.

Brand Name
REFLEXION SPIRAL
Common Device Name
BI-DIRECTION VARIABLE RADIUS CAT
Manufacturer (Section D)
ST. JUDE MEDICAL
minetonka MN 55345
MDR Report Key5973243
Report NumberMW5064994
Device Sequence Number793589
Product Code DRF
UDI-Device Identifier05414734216654
UDI-Public(01)05414734216654(17)180930(10)
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberDA02893
Device Lot Number5246617
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight96